CSN Login
Members Online: 9

You are here

need help, need hope

traci43's picture
traci43
Posts: 775
Joined: Jul 2007

My mother-in-law is battling stage IV lung cancer (2 mets, one in each lung). Had her first round of Yaxol carboplatin and Avastin on July 13. She's had a lot of bone/muscle pain and weakness. Already has some neuropathy--diabetes may be magnifying that. She also says that if anyone raises their voice to her or even looks at her wrong she starts crying. She's on some anti-anxiety med, I don't know the name. Also her voice is very scratchy and has been since chemo.

Any thoughts on what she can do to mitigate the side effects. I'm really afraid she's going to give up. Thanks, Traci

1blessedamongus
Posts: 15
Joined: Aug 2010

Praying your Mother in Law is hanging in there with her chemo. About the crying-that is probably part of the grief process for her and her family. My husband has lung ca and that first month I cried everytime someone spoke or hugged me. I just wanted to stay secluded with him. My husband drank a lot of ensure and it can get expensive but some of the cancer/radiation places will give it to you. They use that glucerna for diabetics. His throat gets raspy to this day and he has been off chemo for 2-3 mos now. Be her advocate and tell the dr if she is still sad and anxious and maybe he can change her med till she finds one that is a good fit for her.

Subscribe to Comments for "need help, need hope"